# SDR MASA2011022502019

- Difficulty date: February 23, 2011
- Submitted: February 25, 2011
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 16,947 hours, 13,418 cycles
- System (JASC): 5240 · Service Doors
- Part: Bonding Strap
- Condition: Broken
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE HAS BROKEN GROUNDING STRAP.  MX REPLACED BOND STRAP.
